# SDR SCNA98077

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE.  FOUND THE R1 DOOR TOP CORNER NOT LATCHED PROPERLY.  RECLOSED DOOR AND PERFORMED OPERATIONAL CHECK OF DOOR AND PRESSURIZATION.  OPERATIONALLY CHECKED GOOD IN ACCORDANCE WITH MAINTENANCE MANUAL 2100 AND 5200.
